# SDR C2XA03TY138

- Difficulty date: August 20, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 7,541 hours, 5,578 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Trim Panel
- Part number: 14526333401
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 2C INSPECTIONTHE AREA UNDER THE BAGGAGE DOOR LOWER TRIM PIECE SHOWS SIGNS OF CORROSION.  MAINT R&R THE CARGO DOORWAY LOWER BEAM IAW EMB 135/145 SRM 51-40-02.  ALL WORK WAS ACCOMPLISHED AND WILL BE REL UPON COMPLETION OF ALL WORK.
